# SDR 00FDEA00583

- Difficulty date: August 23, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- System (JASC): 2610 · Detection System
- Part: Controller
- Part number: 80380202
- Part serial: 680
- Condition: Malfunctioned
- Location: Nr 2 Fire System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

ON T/O, NR 2 ENG FIRE LIGHT ILLUM.  NO OVERTEMPS WERE NOTED.  FIRE IND CEASED WITH NR 2 THROTTLE IN IDLE.  FIRE WARN LIGHT CHECK GOOD.  REMOVED AND REPLACED FDCU 2 AND RTS OK AS PER MM 26-11-02-5.  AC OK FOR SERVICE.
